# SDR COEA9801850

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0164
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Lightning Strike
- Location: Propeller
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

APPROX 20 DME WEST OF GILA BEND THE PILOT REPORTED TO ABQ ARTCC, THAT HE HAD A LIGHTNING STRIKE AND WOULD ADVISE IF HE EXPERIENCED PROBLEMS.  CONTINUED TO YUM WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO YUM TO INSPECT AIRCRAFT.  MAINTENANCE REPORTED THE LIGHTNING HAD STRUCK THE SPINNER, PROPELLER HAD PIN HOLES AND THE LEFT ELEVATOR HAD PIN HOLES.  (M)
